# SDR F3LA2017070500184

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 52,088 hours, 21,253 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: O8214H5480
- Condition: Failed
- Location: Cockpit
- Part time: 30,294 hours, 12,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND THE CAPTAIN'S WINDSHIELD SHATTERED.   REPLACED THE WINDSHIELD IAW AMM 56-11-11 PB 401. OPS CHECKED GOOD.
